Nihonkai Mathematical Journal

Surfaces Of Euclidean 4-space Whose Geodesics Are $W$ -curves*

Young Ho Kim and Eun Kyoung Lee

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 4, Number 2 (1993), 221-232.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779986

Mathematical Reviews number (MathSciNet)
MR1258949

Zentralblatt MATH identifier
0957.53514

Citation

Kim, Young Ho; Lee, Eun Kyoung. Surfaces Of Euclidean 4-space Whose Geodesics Are $W$ -curves*. Nihonkai Math. J. 4 (1993), no. 2, 221--232. https://projecteuclid.org/euclid.nihmj/1273779986


Export citation